# SDR USAASB03212

- Difficulty date: December 7, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, EN ROUTE, CAPTAIN SENT AN ACARS MESSAGE THAT THE B-SYSTEM ELECTRIC HYD PUMP OVERHEAT LIGHT ILLUMINATED.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND TURNED THE PUMP OFF. FLT RETURNED TO FIELD & LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE OPERATIONALLY CHECKED THE SYSTEM.  SYSTEM OPERATIONALLY CHECKS GOOD.  (M)
